I'm an asthmatic from birth and have been using a Bricanyl Turbohaler 0.5mg/dose for many years but recently my repeat prescription returned an Easyhaler Budesonide 400mcg/dose, without warning. I've tried using the Easyhaler but it gives me a sore throat and I don't feel as "relieved" as I used to with the Turbohaler. Has this happened to anyone else?
Change of Medication: I'm an asthmatic... - Asthma UK communi...
That is a completely different drug - seems there has been a screw up! Bricanyl as you probably know is terbutaline which is a reliever and budesonide is a steroid used as a preventer - so will not provide much immediate relief and will give sore throat if you don't rinse.
Better contact pharmacy and GP ASAP and say you have wrong drug. Not sure how that happened but really not good to give completely the wrong kind of drug. If they want you on a preventer they need to discuss it.